# SDR N6WA2025110701

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 45,333 hours, 34,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A STATION FLASHLIGHT INOP.     REMOVED AND REPLACED FWD F/A FLASHLIGHT BATTERY IAW CRJ AMM 25-61-02 AND SP-01.
